# SDR SWAA2025032495946

- Difficulty date: February 13, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN BS692 RBL62 WL203. MARKED <[01] REJECTED; AMT REQUEST FOR NDI TO VERIFY REMAINING THICKNESS OF PART. AMT DID PROVIDE STRUCTURE ID/DRAWING AS REQUIRED IAW 737 NDTM PART 4; 51-00-00; PROC 2 STEP 4. C.; [02] EDIT: 'DID NOT PROVIDE STRUCTURE ID/DRAWING'; [03] REMOVED CORROSION ON STRAP AT MID CABIN BS692 RBL62 WL203. BLEND WAS 1'X.4'. BLEND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. TREATED AND PRIMED BLENDED AREAS IAW WIP1; [04] REMOVED CORROSION ON STRAP AT MID CABIN BS692 RBL62 WL203. BLEND WAS 1'X.4'. BLEND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM.  TREATED AND PRIMED BLENDED AREAS IAW SOPM 20-41-02; [05] REMOVED CORROSION ON STRAP AT MID CABIN BS692 RBL62 WL203. BLEND WAS 1'X.4'. BLEND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. TREATED AND PRIMED BLENDED AREAS IAW SOPM 20-41-02. UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4; 51-00-00 PROCEDURE 2.  SEE ATTACHED FILE.  EQUIP USED:  -EPOCH 650 ID: ATS2031 CAL DUE: 07/25 [06] REMOVED CORROSION ON STRAP AT MID CABIN BS692 RBL62 WL203 PER EA 25-153-00427-WIP1; ACCOMPLISHED ON TASK TTG8Q00YSS6F.; [07] VERIFIED CORRECTIVE ACTION #6.
